# SDR ASOA201101495

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,955 hours, 11,158 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG690800123
- Part serial: 00109
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCK WARNING MESSAGE CAME COME ON DURING CLIMBOUT.  LANDING RATE LESS THAN 200 FPM.  (ACFT RETURNED AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION)  R & R IAW AMM 30-12-12.  RUN ENGS OPS CHECK GOOD. (CLOSED)
